Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2016, Article ID 2741891, 15 pages
http://dx.doi.org/10.1155/2016/2741891
Research Article

Qualitative Analysis of a Leslie-Gower Predator-Prey System with Nonlinear Harvesting in Predator

1Department of Applied Mathematics, School for Physical Sciences, Babasaheb Bhimrao Ambedkar University, Lucknow 226025, India
2Department of Mathematics, Faculty of Sciences, Banaras Hindu University, Varanasi 221605, India

Received 8 June 2016; Accepted 22 August 2016

Academic Editor: Krishnan Balachandran

Copyright © 2016 Manoj Kumar Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manoj Kumar Singh, B. S. Bhadauria, and Brajesh Kumar Singh, “Qualitative Analysis of a Leslie-Gower Predator-Prey System with Nonlinear Harvesting in Predator,” International Journal of Engineering Mathematics, vol. 2016, Article ID 2741891, 15 pages, 2016. https://doi.org/10.1155/2016/2741891.